Results 1 to 9 of 9
  1. #1
    Member
    Join Date
    Jan 2020
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Serious Question for experts on T

    Serious question for experts on adverse effects of T have a VERY serious health issue since I first started getting T shots from my doctor. I have had serious adverse effects & the doctors I've seen are CLUELESS! I've actually never been so disillusioned & unconfident in Doctors as I have become since. The best advice I think I've received yet is to ask a bodybuilder. So here I am & I hope to gain wisdom.I just want to start this by saying I am NOT here to promote anything. I'm not here to warn or convince anyone to not take T. I actually think that there's a LOT of false-propaganda about it & it can be a life saver or a self-esteem/quality of life improver. So Please don't get the wrong idea about this question.I'm going to try my best to explain the entire situation, so bare with me.I was on a medication last year that ended up dropping my t levels very low. I had no sex drive at all. I told my doctor & he prescribed me andriol 40mgX2daily. I took them for about 6 months & asked if I could stopped & he said that's fine, so I'd did. Within a week I felt like shit again so I started to take them randomly (very dumb of me). I took 1x1 daily for a bit, then 1 daily, sometimes none, etc. So I basically ****ed up my hormonal balance. I got a blood test & it put my T levels at 52. (I'm a 30 yr old male that had levels over 300 before this started)... So he gave me a 200mg shot delatesterol. (This is where it really gets bad)Within a day my face got so dry it was flaking. My hair started to fall out within 2 days. By day 3 my gums were DARK red & my gumline turned clear and receded. I went to the store & collapsed on the sidewalk. I felt like I was dying. My left side felt like I was kicked with a steel toe boot.After a few more days the effects subsided & went to emergency..they recommended me to an endocrinologist. Fast forward 1 month I saw the endo. His recommendation was for 3 months take 100mg shots weekly to regain balance then stop. After starting the 100mg shots I was good. I felt good, I had no severe side effects except slight hair loss for two months..then one week my doctor came in 2hrs late & was rushing through patients. He almost forgot to even give me my shot & after he did give it I had a bad feeling that he gave me the standard 200mg shot. Within 6 hrs I started to see my face & torso turn BEAT RED & small blood vessels start to appear. I went back to endocrinologist & told him & he said "it sounds like your doctor might have given you the wrong dose). I agreed...he denied it with everything he had. So I changed Doctors finally & dropped the weekly dose for 3 weeks to 50mg weekly but the entire 3 weeks I had bad s/e. My face was dry like sandpaper & causing pockmark scars & every time I got the shot my face/arms/chest would turn bright pink for 4 days. I got a blood test & it had my T level at 575. This was last month. I went two weeks with nothing after that & got a 100mg shot last week & since it has been the original 3 months, the doctor thinks I should stop now. I agree, but I'm worried about what might happen.Is there ANY advice that anyone could give me about a strategy that's best suited? I'm worried about just stopping & having my levels drop so much, so fast..but I'm also worried about continuing the shots & it destroying my body more.I very much appreciate ANY wisdom that I can gain.Thanks.

  2. #2
    Elite Straight30weight's Avatar
    Join Date
    Nov 2017
    Posts
    3,701
    Thanks
    1,880
    Thanked 3,524 Times in 1,892 Posts
    I can’t read that man. You gotta use paragraphs.
    Size is the prize and swole is the goal

  3. The Following 7 Users Say Thank You to Straight30weight For This Useful Post:

    DEADlifter (01-14-2020),dk8594 (01-14-2020),j2048b (01-14-2020),Jin (01-14-2020),Joliver (Yesterday),Rhino99 (01-17-2020),Viduus (01-15-2020)

  4. #3
    Elite CJ275's Avatar
    Join Date
    Feb 2014
    Location
    Down at Fraggle Rock
    Posts
    1,720
    Thanks
    2,310
    Thanked 1,640 Times in 880 Posts
    I read through it, it was tough. If I were you, I'd go back and edit that, format it, or I'll bet that the vast majority of people won't read it. Maybe the one person who could help you will be among those that never read that mess.

    That being said, I've never heard of anything like that happening, and honestly it doesn't even make sense to me that it's even possible. Doesn't mean that it isn't, because obviously SOMETHING is happening, just my thoughts.

    But if you were good with the 100ng of delatesteryl(Test E) per week, why not stick with that? Of course take the advice if the Dr's over mine.

    Good luck, post an introduction also in the New Member section.
    Last edited by CJ275; 01-14-2020 at 12:27 PM.

  5. #4
    Elite Pinkbear's Avatar
    Join Date
    Nov 2013
    Location
    So cal
    Posts
    1,983
    Thanks
    57
    Thanked 824 Times in 520 Posts
    If you have the money go to a replacement hormone therapy clinic, I'm sure with a quick Google search you can find them in the area. They are pricey but they are doctors who just deal with hormones replacement. If you don't have the money and this is really bothering you you're going to have to experiment yourself.

    It sounds like you have almost a allergic reaction to the testosterone the doc is using. There are many different esters of testosterone maybe you have a bad reaction to that one. Test prop, test cyp, test enth are the main ones but there are more.

    Also anyone knows that this is a life choice. You cannot just do 1-3 months of a couple shots and you're cured... this is a life time commitment. Once you go into hormone replacement you're body is no longer producing that hormone and it needs to be supplemented....Your test levels are already tanked.

    There are possible other methods to raising your test levels back up.... hcg... clomid. But it sounds like your a lifer.

    Find a hormone replacement doctor.
    6'2 260lb.
    Current bench 305/Deadlift 525/squat 405
    #teamnatty #teamdirtysouth

  6. #5
    Veteran snake's Avatar
    Join Date
    Jan 2014
    Location
    North East
    Posts
    8,601
    Thanks
    6,992
    Thanked 11,150 Times in 4,737 Posts
    That was painful to try and read but I made it through.

    Odd that you had those sides so quick, I mean, in hours? This is an outside shot in the dark but ask the doctor if there is anything that you could be allergic to in the injection. There is more in a shot than just the compound. Maybe the type of oil its suspended in or some solvent used in the making of the drug? It's a long shot but I the testosterone alone would have this reaction. It's just a synthesized hormone that is not foreign to your body.

    Unrelated but you took an oral form of testosterone for 6 months?
    Last edited by snake; 01-14-2020 at 12:34 PM.
    Hard work beats talent when talent doesnít work hard.

  7. #6
    Member I'mThatFitGuy's Avatar
    Join Date
    Jan 2020
    Location
    Washington, DC
    Posts
    40
    Thanks
    13
    Thanked 9 Times in 6 Posts
    Quote Originally Posted by snake View Post
    Maybe the type of oil its suspended in or some solvent used in the making of the drug? It's a long shot but I the testosterone alone would have this reaction. It's just a synthesized hormone that is not foreign to your body.
    This is my guess. Hard to read and understand, but I'm getting that you didn't have problems with anything but the injections.

  8. #7
    Senior Member ERandICU-RN's Avatar
    Join Date
    Feb 2014
    Posts
    192
    Thanks
    176
    Thanked 64 Times in 42 Posts
    I donít understand why you would would stop taking the oral form if it worked for 6 months with no crazy effects. Maybe op passed away? 🤔

  9. #8
    Elite dk8594's Avatar
    Join Date
    Oct 2012
    Location
    N/A
    Posts
    1,834
    Thanks
    2,695
    Thanked 2,519 Times in 1,085 Posts
    Quote Originally Posted by ERandICU-RN View Post
    I donít understand why you would would stop taking the oral form if it worked for 6 months with no crazy effects. Maybe op passed away?
    I think my question would be what impact it had on the liver. Most orals seem to be pretty harsh.


    Fight against something and you focus on the thing you hate. Fight for something and you focus on the thing you love. - Simon Sinek

  10. #9
    Senior Member ripper's Avatar
    Join Date
    Dec 2019
    Posts
    109
    Thanks
    5
    Thanked 9 Times in 7 Posts
    I'd find another doc that lets you do the shots yourself. Instead of 1 shot a week, divy that dose up and take it more frequently. You'll feel better with fewer sides having a more steady blood level (regardless of which ester it is).

Similar Threads

  1. Diet experts come in please
    By ECKSRATED in forum Dieting, Nutrition and Supplements
    Replies: 45
    Last Post: 04-06-2017, 03:49 PM
  2. Need Advice from the experts
    By aderu in forum Anabolic Steroids
    Replies: 37
    Last Post: 10-14-2016, 05:30 PM
  3. For experts body fat percentage ?
    By wackothug in forum Members Pictures
    Replies: 20
    Last Post: 06-11-2014, 10:56 PM
  4. Liv-52 experts
    By meat in forum Dieting, Nutrition and Supplements
    Replies: 8
    Last Post: 03-15-2014, 10:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •